i think i have been off meds for about three weeks and i just took them for two days but i still have ED now, does it mean that the drugs are still in my body? i took risperidone ,1mg. anyone who took risperidone/ Aps also experience SD? i think i dun hv much of it before taking the medications. What are your opinions?
The meds are still in your system.
Sometimes they can take months to really get out.
You’re not going off of meds because of this, are you?
so how do u deal with SD on Aps?
eat mussels and salmon eggs to return your sex drive
anyone experience SDs on risperidone ? how do you deal with that?
Talk to your doctor about it.
They might have something that can help you.
ok thanks 15151524
is porn any good 2 u?
nope …1515515 so i shd take my medication?
which is worse a sex drive or a psychotic episode,
i dun want either, did u experience similar effect?
I haven’t a girlfriend so I can’t truly tell
ok , can i know how have u been taking the meds?? in case of full compliance
im on meds 20 year////////////// full compliance
is the trade-off worth?
1 mg is almost nothing. Yes, it must be still in your body
Maybe you can take Viagra to see if it help.
Pill form, the medication will leave your system within a few days’ time.
The problem you are facing is elevated prolactin levels due to the medication.
As long as your prolactin is higher than a normal range, you will experience ED.
I know this to be the case, because this is exactly what I am going through at the moment.
Only thing you can really do now is get on an AP that doesn’t raise prolactin and wait for your prolactin levels to normalize, which may take months.
what meds are u on?/ are there other medication to subside the effect?
I’m on Saphris now, as well as Lithium, but my prolactin is still elevated from the risperdal I was taking months ago.
The only medications to really lower the prolactin are meds like cabergoline and bromocriptine which they will not prescribe to me, you or anyone else with history of psychosis as it will likely cause another psychotic episode to occur as it raises dopamine.
The only thing you can really do at this point is be patient, and get on a prolactin sparing AP.
You may have luck with Abilify, as this lowers prolactin over time, although in rare cases like me, it did not do this.
Abilify is still your best bet for lowering prolactin over time.
You can also try Vraylar or Rexulti if that is available in your area.